Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Differentiable imbeddings


Author: André Haefliger
Journal: Bull. Amer. Math. Soc. 67 (1961), 109-112
DOI: https://doi.org/10.1090/S0002-9904-1961-10522-3
MathSciNet review: 0123337
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. W. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. vol. 93 (1959) pp. 242-276. MR 119214
  • 2. R. Penrose, J. H. C. Whitehead and E. C. Zeeman, Imbedding of manifolds in euclidean space, to appear. MR 124909
  • 3. A. Shapiro, Obstructions to the imbedding of a complex in a euclidean space. I. The first obstruction, Ann. of Math. vol. 66 (1957) pp. 256-269. MR 89410
  • 4. R. Thom, La classification des immersions d'après Smale, Séminaire Bourbaki, décembre, 1957, Paris. MR 105693
  • 5. R. Thom, Un lemme sur les applications differentiables, Bol. Soc. Mat. Mexicana, ser. 2, vol. I (1956) pp. 59-71. MR 102115
  • 6. Hassler Whitney, Differentiable manifolds, Ann. of Math. (2) 37 (1936), no. 3, 645–680. MR 1503303, https://doi.org/10.2307/1968482
  • 7. H. Whitney, The general type of singularity of a set of 2n-1 smooth functions of n variables, Duke Math. J. vol. 10 (1943) pp. 161-172. MR 7784
  • 8. H. Whitney, The self-intersections of a smooth n-manifold in 2n-space, Ann. of Math. vol. 45 (1944) pp. 220-246. MR 10274
  • 9. H. Whitney, The singularities of a smooth n-manifold in (2n — 1)-space, Ann. of Math. vol. 45 (1944) pp. 247-293.
  • 10. W. T. Wu, On the realization of complexes in Euclidean space, I, II, III, Acta Math. Sinica, vol. 5, (1955) pp. 505-552; vol. 7 (1957) pp. 79-101. MR 76334
  • 11. W. T. Wu, On the isotopy of C (2n+l)-space, Science Record, N. S. vol. 2 (1958) pp. 271-275. MR 104272
  • 12. W. T. Wu, On the isotopy of a finite complex in a euclidean space. I, II, Science Record, N. S. vol. 3, (1959) pp. 342-351. MR 111045
  • 13. E. C. Zeeman, Unknotting spheres in five dimensions, Bull. Amer. Math. Soc. vol. 66 (1960) p. 198. MR 117737


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10522-3

American Mathematical Society